# SDR VNAA0707008

- Difficulty date: July 17, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 7,866 hours, 8,130 cycles
- Engine: Ge CF343B1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ground Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF A GROUND SERVICE WAS LEFT OPEN.  CREW RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESECURED DOOR CLOSED.  MAINTENANCE FOUND NO DEFECTS IN ACCORDANCE WITH THE SMP.  AIRCRAFT WAS RELEASED FOR SERVICE.
